# SDR AU981640

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 3132
- Condition: Seized
- Location: Tail Rotor
- Component: AO311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED NOISE ON ROTOR RUN DOWN AND ALSO HAD EXPERIENCED AN UNEXPLAINED YAW DURING LAST FLIGHT.  INSPECTION OF THE TAIL ROTOR PITCH CONTROL FOUND THAT THE BALL BEARING WITHIN THE ASSEMBLY WAS AT THE POINT OF SEIZURE.   BEARING WAS MANUFACTURED BY MRC JAPAN P/N 105KSZZ H401.
